Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Tulsa, OK

April 21, 2011LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2011, 3:56 PM CDT for LeFlore County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2011, 3:56 PM CDT (20:56 UTC)
Expired
Apr 21, 2011, 4:45 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 4:00 PM CDTHAIL 1Fanshawe, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 2:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WUUS54 KTSA 212056
SVRTSA
OKC079-212145-
/O.NEW.KTSA.SV.W.0109.110421T2056Z-110421T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 445 PM CDT

* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  FANSHAWE...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FANSHAWE...WISTER...HOWE...POTEAU...PANAMA...CAMERON AND POCOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3477 9489 3488 9500 3493 9500 3496 9496
      3495 9493 3498 9492 3534 9445 3513 9444
      3498 9444
TIME...MOT...LOC 2056Z 231DEG 29KT 3489 9487

$$
2 follow-up statements
653 
WWUS54 KTSA 212110
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT THU APR 21 2011

OKC079-212145-
/O.CON.KTSA.SV.W.0109.000000T0000Z-110421T2145Z/
LE FLORE OK-
410 PM CDT THU APR 21 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN LE FLORE COUNTY...

AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WISTER...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
HOWE...POTEAU...SHADY POINT...CAMERON...POCOLA AND ROCK ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3503 9444 3483 9478 3497 9492 3530 9447
      3527 9445 3522 9444
TIME...MOT...LOC 2110Z 231DEG 29KT 3496 9476

$$
802 
WWUS54 KTSA 212141
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU APR 21 2011

OKC079-212151-
/O.EXP.KTSA.SV.W.0109.000000T0000Z-110421T2145Z/
LE FLORE OK-
441 PM CDT THU APR 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LE FLORE COUNTY
EXPIRES AT 445 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3503 9444 3483 9478 3497 9492 3530 9447
      3527 9445 3522 9444
TIME...MOT...LOC 2141Z 231DEG 29KT 3504 9445

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:50 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 21, 3:50 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT THU APR 21 2011

.DISCUSSION...
ACTIVE SPRING WEATHER PATTERN WILL CONTINUE FOR THE NEXT FEW DAYS
WITH MULTIPLE ROUNDS OF SEVERE WEATHER POSSIBLE...INCLUDING THE
THREAT FOR HEAVY RAINFALL/SIGNIFICANT FLOODING THROUGH MONDAY OR
EVEN TUESDAY.

IN THE SHORT TERM...ELEVATED SEVERE STORMS WILL CONTINUE OVER FAR
EASTERN OKLAHOMA/NORTHWEST ARKANSAS THROUGH AT LEAST EARLY EVENING
WITH A LARGE HAIL THREAT. THE MAIN THUNDERSTORM ACTIVITY SHOULD
BEGIN TO LIFT NORTHEAST OF THE AREA OVERNIGHT AS WARM SECTOR
BEGINS TO SURGE NORTH. GIVEN THIS SCENARIO...WILL HOLD OFF ON
ISSUING A FLASH FLOOD WATCH FOR NORTHEAST OKLAHOMA TONIGHT.
BELIEVE THE MAIN FLOODING THREAT WILL DEVELOP LATE FRIDAY
AFTERNOON INTO FRIDAY NIGHT AS FRONTAL BOUNDARY STALLS NEAR OR
JUST SOUTH OF INTERSTATE 44. AS FRONTAL TIMING/LOCATION OF THE
HEAVIER RAINFALL AXIS BECOMES MORE CERTAIN...A FLASH FLOOD WATCH
WILL LIKELY BE REQUIRED FOR PORTIONS OF NORTHEAST OKLAHOMA/NORTHWEST
ARKANSAS FRIDAY INTO THE WEEKEND. IN ADDITION TO THE FLOODING
THREAT...INITIAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT FRIDAY
AFTERNOON/EVENING WILL POSE A SEVERE THREAT WITH LARGE
HAIL/DAMAGING WINDS POSSIBLE.

FRONT WILL REMAIN QUASI-STATIONARY OVER THE AREA SATURDAY BEFORE
BRIEFLY LIFTING NORTH EARLY SUNDAY IN ADVANCE OF NEXT UPPER LEVEL
WAVE. ANOTHER ROUND OF SEVERE WEATHER/FLOODING WILL BE POSSIBLE
AS SURFACE LOW BEGINS TO LIFT NORTHEAST TOWARDS THE GREAT LAKES
REGION MONDAY WITH COLD FRONT PUSHING THROUGH MOST AREAS BY MONDAY
EVENING. OPERATIONAL MODELS TRY TO DEVELOP SECONDARY SURFACE LOW
ALONG FRONT INTO TUESDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS
BEFORE UPPER LEVEL SYSTEM FINALLY SHIFTS EAST BY MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  81  59  67 /  60  30  60  50
FSM   58  83  64  77 /  30  40  50  50
MLC   65  82  67  76 /  40  30  50  30
BVO   60  79  54  66 /  70  40  50  50
FYV   60  78  60  70 /  50  30  60  50
BYV   59  78  57  69 /  60  30  60  50
MKO   61  80  61  70 /  50  30  60  50
MIO   61  78  54  66 /  70  40  60  50
F10   63  81  63  70 /  50  30  60  50
HHW   65  84  69  81 /  30  20  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....12
Hazardous weather outlook, Apr 21, 1:30 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT THU APR 21 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
104 PM CDT THU APR 21 2011

...SEVERE STORMS...LARGE HAIL POSSIBLE...THIS AFTERNOON AND EVENING...
...A WET PERIOD THE NEXT SEVERAL DAYS MAY RESULT IN EXCESSIVE RAIN...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTH OF INTERSTATE 40.
	ONSET...LATE AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...RIDGE TOPS EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ONGOING ELEVATED THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON AND
MUCH OF THE EVENING. INSTABILITY IS SUFFICIENT FOR LARGE HAIL
FROM SOME STORMS.

A WARM FRONT SOUTH OF THE RED RIVER WILL MOVE NORTH THIS AFTERNOON
AND EVENING. ALTHOUGH THE RISK OF TORNADOES IS MINIMAL...IT IS
NOT ZERO IN THE VICINITY OF THE WARM FRONT THIS EVENING WHERE THERE
WILL BE SOME LOW LEVEL WIND SHEAR AVAILABLE.

REPEAT THUNDERSTORMS AND HIGH MOISTURE CONTENT SUGGEST LOCALLY
HEAVY RAINFALL AMOUNTS OF GREATER THAN 2 INCHES...GENERALLY NORTH OF
INTERSTATE 40.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER LEVEL STORM WILL MOVE ACROSS THE CENTRAL PLAINS ON
FRIDAY. AN ASSOCIATED COLD FRONT AND DRYLINE WILL PROVIDE THE
FOCUS FOR STRONG TO SEVERE THUNDERSTORMS OVER EASTERN OKLAHOMA
FRIDAY AFTERNOON...SPREADING EAST INTO NORTHWEST ARKANSAS FRIDAY
EVENING. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE.

STORM CHANCES WILL CONTINUE THROUGH THE WEEKEND ALONG A STALLED
FRONTAL BOUNDARY. THE BEST CHANCE FOR SEVERE WEATHER OVER THE WEEKEND
APPEARS TO BE LATE SUNDAY AND SUNDAY NIGHT...ALONG AND NORTH OF A WARM
FRONT AND ALONG THE DRYLINE.

A POTENT UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE
PLAINS ON MONDAY. AMPLE INSTABILITY AND SHEAR WILL BE IN PLACE FOR
A WIDESPREAD ORGANIZED SEVERE WEATHER EVENT ACROSS PORTIONS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS BY MONDAY AFTERNOON. VERY LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE.
STAY TUNED TO THE LATEST FORECASTS AS THE DETAILS BECOME MORE
CLEAR. STORMS WILL REMAIN POSSIBLE ON TUESDAY MAINLY FOR WEST
CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA ALONG A STALLED FRONT.

WINDS WILL BE STRONG ON FRIDAY AS WELL AS SUNDAY AND MONDAY AS
UPPER LEVEL STORMS MOVE INTO THE PLAINS.

THE UNSETTLED WET WEATHER PATTERN WILL PROVIDE SOME MUCH
NEEDED RAINFALL TO SQUELCH THE FIRE DANGER. HOWEVER...RAINFALL
IN THE NEXT SEVERAL DAYS COULD EASILY BE EXCESSIVE AND LEAD TO
AN ELEVATED FLOOD THREAT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 21, 2:42 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             5 WNW EUREKA SPRINGS    36.43N 93.82W
04/21/2011  E1.75 INCH       CARROLL            AR   TRAINED SPOTTER

&&

JDS
Local storm report, Apr 21, 2:51 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             3 WNW EUREKA SPRINGS    36.42N 93.79W
04/21/2011  E1.00 INCH       CARROLL            AR   CO-OP OBSERVER

            LOTS OF PEA AND NICKEL BUT SOME AS LARGE AS A QUARTER.

&&

JDS
Local storm report, Apr 21, 3:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             CLAYTON                 34.59N 95.35W
04/21/2011  E1.75 INCH       PUSHMATAHA         OK   LAW ENFORCEMENT

&&

JDS
Local storm report, Apr 21, 3:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             TUSKAHOMA               34.62N 95.28W
04/21/2011  E1.00 INCH       PUSHMATAHA         OK   CO-OP OBSERVER

            LOTS OF SMALL HAIL WITH QUARTER BEING THE LARGEST

&&

JDS
Local storm report, Apr 21, 3:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             WESTVILLE               35.99N 94.57W
04/21/2011  E1.75 INCH       ADAIR              OK   LAW ENFORCEMENT

&&

JDS
Special weather statement, Apr 21, 3:46 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT THU APR 21 2011

ARZ001-212115-
BENTON AR-
346 PM CDT THU APR 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GRAVETTE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLER...SULPHUR SPRINGS...
GRAVETTE...PEA RIDGE...CHEROKEE CITY...DECATUR...HIWASSE AND BELLA
VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3646 9405 3625 9457 3649 9461 3650 9449
      3650 9406
TIME...MOT...LOC 2047Z 236DEG 40KT 3640 9453

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 12:16 AM CDTSpecial Weather StatementTSAPushmataha29 min
Apr 21, 12:17 AM CDTSpecial Weather StatementTSALatimer28 min
Apr 21, 12:25 AM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 21, 12:50 AM CDTSpecial Weather StatementTSAPushmataha25 min
Apr 21, 12:55 AM CDTSpecial Weather StatementTSALeFlore35 min
Apr 21, 12:23 PM CDTSpecial Weather StatementTSASequoyah37 min
Apr 21, 12:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah47 min
Apr 21, 12:47 PM CDTSpecial Weather StatementTSACherokee43 min
Apr 21, 1:06 PM CDTSevere Thunderstorm WarningTSAAdair39 min
Apr 21, 1:14 PM CDTSpecial Weather StatementTSAPushmataha46 min
Apr 21, 1:24 PM CDTSpecial Weather StatementTSALatimer51 min
Apr 21, 1:48 PM CDTSevere Thunderstorm WarningTSAPushmataha42 min
Apr 21, 2:11 PM CDTSevere Thunderstorm WarningTSAPushmataha19 min
Apr 21, 2:23 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers52 min
Apr 21, 2:30 PM CDTSevere Thunderstorm WarningTSAPushmataha45 min
Apr 21, 2:55 PM CDTSevere Thunderstorm WarningTSACraig, Rogers23 min
Apr 21, 2:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah34 min
Apr 21, 3:08 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha52 min
Apr 21, 3:17 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa25 min
Apr 21, 5:12 PM CDTSpecial Weather StatementTSALeFlore33 min
Apr 21, 5:21 PM CDTSevere Thunderstorm WarningTSALeFlore39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.